MV-algebras, infinite dimensional polyhedra, and natural dualities

Archive for Mathematical Logic 56 (1-2):21-42 (2017)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
DOI 10.1007/s00153-016-0512-9
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 44,474
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Representation Theory of MV-Algebras.Eduardo J. Dubuc & Yuri A. Poveda - 2010 - Annals of Pure and Applied Logic 161 (8):1024-1046.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

A Duality For -Valued Mv-Algebras.Marina Lattanzi & Alejandro Petrovich - 2009 - Reports on Mathematical Logic:65-84.
Natural Dualities for Varieties of BL-Algebras.Antonio Di Nola & Philippe Niederkorn - 2005 - Archive for Mathematical Logic 44 (8):995-1007.
Bare Canonicity of Representable Cylindric and Polyadic Algebras.Jannis Bulian & Ian Hodkinson - 2013 - Annals of Pure and Applied Logic 164 (9):884-906.
Ockham Algebras with Additional Operators.Aldo Figallo, Paolo Landini & Alicia Zillani - 2004 - Logic Journal of the IGPL 12 (6):447-459.
Epimorphisms Are Not Surjective, Even in Simple Algebras.Tarek Ahmed - 2012 - Logic Journal of the IGPL 20 (1):22-26.

Analytics

Added to PP index
2017-11-06

Total views
1 ( #1,361,571 of 2,273,296 )

Recent downloads (6 months)
1 ( #825,404 of 2,273,296 )

How can I increase my downloads?

Downloads

Sorry, there are not enough data points to plot this chart.

My notes

Sign in to use this feature